Symptoms - coming off pill

I have stopped taking the pill about 4 weeks ago as me and my husband would like to start ttc. I have been experiencing some headaches and nausea. Is this normal and has anyone else had any symptoms after coming off the pill?

Posts

  • katyh1982katyh1982 Posts: 505
    Hey when I came off it I lost weight (yey!) but got more spots (boooo!) However fast forward 20 months and they seem to have sorted themselves out!
  • I only came off the pill on sunday... no symptoms yet!

    what pill were you on?



  • DuddersDudders Posts: 1,659 New bride
    As the pill is a hormonal contraceptive it can have many effects. I used to get headaches during the week break between pills so I think what you're experiencing probably isn't uncommon. Maybe give it a couple of weeks and visit your gp if there's no change. That said, if it is something you are particularly concerned, then perhaps you should make an appointment sooner.
  • MrsLM23MrsLM23 Posts: 924
    Hey I came off my pill on Sunday and I am experiencing such extreme exhaustion! I had a couple of spots but that might be because it was my hen do last weekend and I drank way too much over 4 days! I'm hoping the exhaustion sorts itself out as I get married 3 weeks tomorrow and on top of everything else I've got to deal with I can't be walking around in a daze like I am at the moment!
  • MrsVanderSteenMrsVanderSteen Posts: 8,204
    Icame off the pill midd april, and have had a few headaches but other than that no other symptoms yet!
Sign In or Register to comment.